Skip to Main content Skip to Navigation
Journal articles

Uniform convergence of conditional distributions for absorbed one-dimensional diffusions

Nicolas Champagnat 1, 2 Denis Villemonais 1, 2
1 TOSCA - TO Simulate and CAlibrate stochastic models
CRISAM - Inria Sophia Antipolis - Méditerranée , IECL - Institut Élie Cartan de Lorraine : UMR7502
Abstract : This article studies the quasi-stationary behaviour of absorbed one-dimensional diffusions. We obtain a necessary and sufficient condition for the exponential convergence to a unique quasi-stationary distribution in total variation, uniformly with respect to the initial distribution. Our approach is based on probabilistic and coupling methods, contrary to the classical approach based on spectral theory results. We provide several conditions ensuring this criterion, which apply to most practical cases. As a by-product, we prove that most strict local martingale diffusions are strict in a stronger sense: their expectation at any given positive time is actually uniformly bounded with respect to the initial position. We provide several examples and extensions, including the sticky Brownian motion and some one-dimensional processes with jumps. We also give exponential ergodicity results on the Q-process.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01166960
Contributor : Nicolas Champagnat <>
Submitted on : Friday, May 20, 2016 - 6:19:27 PM
Last modification on : Tuesday, May 18, 2021 - 2:32:02 PM

Files

article_without_killing_1d_v2....
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

Citation

Nicolas Champagnat, Denis Villemonais. Uniform convergence of conditional distributions for absorbed one-dimensional diffusions. Advances in Applied Probability, Applied Probability Trust, 2018, 50 (1), pp.178-203. ⟨10.1017/apr.2018.9⟩. ⟨hal-01166960⟩

Share

Metrics

Record views

493

Files downloads

333